# SDR USAA050075

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Mlg Ww
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CRACKED .75 INCH, MAIN LANDING GEAR WHEEL WELL BS 663.75 AT LBL 6.15.  REPLACED STIFFENER PER EA 75002 AND BOEING DWG 65-45402.  (M)
